# SDR AWXA200400590

- Difficulty date: May 22, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 45,518 hours, 20,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348002069601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-03 CHECK A 2 INCH CRACK WAS FOUND IN SHEAR PLATE (TRAY) BETWEEN FR 68 AND FR 69, OUTBOARD OF BEAM Y1732, AFT OF L-2 DOOR LOWER SILL.  MAINTENANCE REMOVED CRACKED SHEAR PLATE FROM FR 68 TO FR 69, BEAM Y1732 LT; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 FIG 8, 12, & 18.
